# SDR QXEA2010010400965

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,908 hours, 10,790 cycles
- Engine: Pwc PW150A
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Arced
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKERS A1 AND C1 ON RT CB PANEL SHOW EVIDENCE OF ARCING AT THE TERMINAL LUG.  RE-TERMINATED NEW TERMINAL LUGS AND REPLACED BOTH OF THE CB'S IAW WM 20-25-00.  OPS TEST GOOD.
